Journal article icon

Journal article

2-DIMENSIONAL SPIN CONFINEMENT IN STRAINED-LAYER QUANTUM-WELLS

Publication status:
Published

Actions


Access Document


Publisher copy:
10.1103/PhysRevB.42.9237

Authors


Expand authors...
Journal:
Physical Review B
Volume:
42
Issue:
14
Pages:
9237-9240
Publication date:
1990-11-15
DOI:
EISSN:
1095-3795
ISSN:
0163-1829
Source identifiers:
3510
Pubs id:
pubs:3510
UUID:
uuid:adc45ce3-df4d-4206-9647-348750f33321
Local pid:
pubs:3510
Deposit date:
2012-12-19

Terms of use


Views and Downloads






If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP